# SDR QXEA200800428

- Difficulty date: April 28, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 3,503 hours, 3,500 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 400SG163Q
- Part serial: 2660XL
- Condition: Overheated
- Location: Dc System
- Part time: 10,826 hours, 10,611 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEG - FLIGHT 2347 (MSO-SEA), CLIMBING THROUGH 19,000 FEET RECEIVED A MASTER CAUTION MESSAGE WITH THE DC BUS FAULT ALONG WITH LOSS OF PRESSURIZATION.  PERFORMED UNEVENTFUL DESCENT.  RESET BUS PER CHECKLIST AND THE BUS CAME BACK.  ALSO HAD DC GEN HOT, STALL SYSTEM, AND PUSHER FAIL LIGHTS.  ACCOMPLISHED UNEVENTFUL LANDING.  MAINTENANCE FOUND GENERATOR OVERHEATED WITH NO OTHER EXTERNAL AIRFRAME DAMAGE.  INLET AIR SHROUD WAS BROKEN.  REPLACED GENERATOR AND SHROUD.  OPERATIONAL CHECKS GOOD, AIRCRAFT RETURNED TO SERVICE.
